MathSciNet Relay Station
MathSciNet bibliographic data
MR3129806 60B20 (60E07 60F15)
Bordenave, Charles; Guionnet, Alice Localization and delocalization of eigenvectors for heavy-tailed random matrices. Probab. Theory Related Fields 157 (2013), no. 3-4, 885–953.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement